# SDR CA031126006

- Difficulty date: October 29, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Cessna 180G
- Aircraft time: 5,581 hours
- Engine: Cont O470R
- Propeller: Mcauly 2A34C66
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: 07900066
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE, IT WAS DISCOVERED THAT P/N 0790006-6 WAS BROKEN DUE TO INTERGRANULAR CORROSION.  FLOOR AND ADJACENT STRUCTURES DRILLED APART TO FACILITATE CHANGING THE BRACKET.  REASSEMBLED USING EXISTING RIVET SIZE AND PATTERN AS ORIGINAL.
